# SDR SWAA2023032000354

- Difficulty date: February 8, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UNDERWING ACCESS PANEL 192HL LOWER SURFACE AROUND FASTENER HOLE HAS MATERIAL CRACKED.<[01] PREPARED FOR REPAIR PANEL 192HL; AS PER B737 SRM 51-70-06-2R-9;[02] VERIFIED STEP 1. OK TO APPLY REPAIR.;[03] REPAIRED PANEL 192HL; AS PER B737 SRM 51-70-06-2R-9 MATERIAL USED PO.1473815 AND PO.1800112;[04] VERIFIED STEP 3. OK TO APPLY TOP COAT.;[05] PAINTED ACCESS PANEL 192 HL PER REF AMM 51-21-73-370-803;[06] VERIFIED STEP 5.
